Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SeemlyLiquid

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. That makes sense. That sounds like a healthy mental approach. My derm suggesting taking a 2 week break and seeing what happens. It's weird because low dopamine or serotonin metabolism should result in lower levels of energy, depressed mood, etc. overall. But it's exactly the opposite.
  2. Thanks for the reply! What made you decide to finish the course after you experienced these symptoms?
  3. I've been on Accutane for about 5 weeks. 30 days of 20mg. 5 days of 40mg. In the past week or two, I think I've noticed a decrease in sex drive. I can still maintain an erection when I masturbate and can masturbate several times in a day. I called both my derm and primary care doctors about this a week ago, and they said they'd never heard of this as a side effect of Accutane. I got a cialis sample and with cialis, had almost too much an erection. Around the same time, I was googling about this
×